# SDR YENA20160524464

- Difficulty date: May 24, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 53,362 hours, 18,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON MAIN CABIN AFT WET AREA FLOORBEAM, LOCATION: -765, FRAME 66 +8, STR 23R; REMOVED AND REPAIRED SECTION OF FLOORBEAM IAW SRM 53-00-14-300-008.
